# SDR CALA2017043001198

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 100,041 hours, 15,589 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Inoperative
- Location: 6b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BED MODE INOPERATIVE AT 6B PASSENGER SMELLED BURNED WHILE ATTEMPTING TO MOVE SEAT.  SEAT INOPERATIVE RESET SEAT 6B,  OPS NORMAL IAW AMM 25-25-00.
